# SDR AALA202512030677

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 26,846 hours, 10,669 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Sticking
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPPER STRIKE WILL NOT RELEASE WHEN D HANDLE IS ROTATED CLOCKWISE. MAINTENANCE LUBED DOOR STRIKES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
